| Model Number |
3189 |
| Medical Device Problem Code |
Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
10/10/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section b3: date of event is estimated.The allegation is against 1 of 2 leads; however, it is unknown which lead, therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: scs octrode lead, model: 3189, udi: (b)(4), serial: (b)(6), batch: 7143305.
Event or Problem Description
Related manufacturer reference number: 3006705815-2023-06802.It was reported that patient experienced ineffective stimulation.Surgical intervention was undertaken wherein the leads were explanted and replaced with a paddle lead.Therapy was restored.
Additional Manufacturer Narrative
Section h10 - result of investigation was not included in previous report and has been added.A patient had their system explanted and replaced due to ineffective stimulation was reported to abbott.Therapy was restored.The results of the investigation are inconclusive since the devices were not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.